# SDR COMA9610272

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120152
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Part time: 12,836 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SECTION OF CABIN EMERGENCY LIGHTING IS INOPERATIVE.  REPLACED EMERGENCY LIGHTING BATTERY.  PART TOTAL CYCLES, 13,088.
